MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG BURR HOLE RESERVOIR PED; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG BURR HOLE RESERVOIR PED; HYDROCEPHALUS MANAGEMENT
Model Number FV039T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pediatric burrhole reservoir (part # fv039t) was implanted during a procedure performed on (b)(6) 2022.According to the complainant, the reservoir was believed to have adjustment difficulties, however a reservoir is not adjustable.The patient underwent a revision procedure performed on (b)(6) 2022.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Same event as medwatch# 3004721439-2022-00359.
 
Additional Manufacturer Narrative
Investigation: visual inspection: the following observations were made during the visual inspection: third-party catheter, deposits in the reservoir, cut in the membrane.Permeability test: the test showed that the pediatric burrhole reservoir is permeable.Results: based on our investigation results, we can determine deposits.The deposits had no effect to the technical properties at the time of the investigation.The cause of the aforementioned functional impairment is not known to us at the time of the examination.Proteins in the cerebrospinal fluid can influence the function temporarily and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The reservoir met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.From our point of view, no further regulatory actions are required.

Brand Name
BURR HOLE RESERVOIR PED
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key15848427
Report Number3004721439-2022-00360
Device Sequence Number20140163
Product Code JXG
UDI-Device Identifier04041906116408
UDI-Public4041906116408
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV039T
Device Catalogue NumberFV039T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 MO
Patient SexFemale
Patient Weight5 KG